Kuwait-University-Journal-of-Law-header
Search
Kuwait Journal of Science

Previous Issues

Advance Search
Year : From To Vol
Issue Discipline:
Author

Volume :13 Issue : 1 1986      Add To Cart                                                                    Download

On the zeros of a polynomial and its derivative. I

Auther : Q.M. TARIQ

Department of Mathematics, Indian Institute of Technology, Kanpur 208 016, India
 
ABSTRACT
 
Let p(z) be a polynomial having all its zeros in the closed unit disk.  Given that a is a zero of multiplicity k we seek to determine the smallest disk centred at a containing at least k zeros of the derivative p(z).

Kuwait Journal of Science
Journal of Law

You are Visitor No.

55206

Journal of Law
Journal of Law
Tell your friendsJournal of Law
Journal of Law

Last Updated

Jun 19, 2012

Journal of Law
Journal of Law
Journal of Law

Please enter your email Here to receive our news

Journal of Law